Key Title Journal of Mathematical Sociology
Publisher Taylor & Francis
Language
Country United States
Place
Publication Date 1971
Topics Bibliographies, Sociology - Abstracting, Statistics, Statistics
ISSN 0022250X
Dewey 302.015195
University DELI_110007, IIPS_400088, CUOD_763004, INFO_382007


Current Holding Institutions

No Current Holding Institutions Available

Holdings Institutions

University of Delhi, Delhi, Available Volumes: Vol.3-,1973/74-
International Institute for Population Sciences, Mumbai, Available Volumes: Vol.6-18, 1978-1993

Ejournals Holding Details

No Ejournal Holding Details Available